Alert archive / Idaho / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Pocatello, ID
NWS Pocatello, ID issued this flash flood warning at Jun 5, 2009, 5:29 PM MDT for Blaine County, Idaho. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2009, 5:29 PM MDT (23:29 UTC)
- Expired
- Jun 5, 2009, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- None
County Blaine County, ID
The radar
The Boise radar (KCBX), 142 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:00 PM MDT | FLASH FLOOD | Ne Ketchum, ID | MUDSLIDE ON WARM SPRINGS ROAD AT THE CASTLE ROCK BURN SCAR. REPORTED BY BLAINE COUNTY SHERIFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 11.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KPIH 052329 FFWPIH IDC013-060230- /O.NEW.KPIH.FF.W.0009.090605T2329Z-090606T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO 529 PM MDT FRI JUN 5 2009 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO... THIS INCLUDES THE CITY OF KETCHUM... * UNTIL 830 PM MDT * AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER THE CASTLE ROCK BURN AREA CAPABLE OF PRODUCING FLASH FLOODING. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... AREAS NEAR KETCHUM... PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE RADAR INDICATED THE POTENTIAL FOR FLASH FLOODING OVER THE CASTLE ROCK BURN AREA. && LAT...LON 4378 11459 4378 11434 4353 11434 4353 11459 $$ HUSTON
1 follow-up statement
000 WGUS75 KPIH 060053 FFSPIH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO 653 PM MDT FRI JUN 5 2009 IDC013-060230- /O.CON.KPIH.FF.W.0009.000000T0000Z-090606T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLAINE ID- 653 PM MDT FRI JUN 5 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR NORTHWESTERN BLAINE COUNTY... AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIDESPREAD SHOWERS OVER THE CASTLE ROCK BURN AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KETCHUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE RADAR INDICATED WIDESPREAD MODERATE SHOWERS OVER THE CASTLE ROCK BURN AREA WHICH COULD LEAD TO FLASH FLOODING. && LAT...LON 4378 11459 4378 11434 4353 11434 4353 11459 $$ HUSTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 2:00 PM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 5, 2:00 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MDT FRI JUN 5 2009 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. LOW PRESSURE SYSTEM HAS MOVED ONSHORE AND IS MOVING NORTHEAST ACROSS NEVADA. THIS SYSTEM IS EXPECTED TO MOVE THROUGH SOUTHEAST IDAHO LATE TONIGHT AND ON SATURDAY. MEANWHILE...A COLD FRONT WILL BE APPROACHING THE AREA FROM THE NORTHWEST. IT IS EXPECTED TO PUSH THROUGH THE REGION SATURDAY NIGHT AND SUNDAY. THUS...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH INTO SUNDAY UNTIL THESE SYSTEMS CLEAR THE REGION. HEAVY RAIN ALONG WITH GUSTY WINDS AND SMALL HAIL WILL REMAIN POSSIBLE TONIGHT WITH THE FOCUS SHIFTING TO MAINLY HEAVY RAIN FOR SATURDAY AND SUNDAY AS THE FRONT MOVES THROUGH THE REGION. FLASH FLOOD WATCHES REMAIN IN EFFECT FOR THE CENTRAL MOUNTAINS...SOUTHERN HIGHLANDS AND PORTIONS OF THE EASTERN HIGHLANDS. THESE AREAS HAVE SEEN CONSIDERABLE AMOUNTS OF RAIN OVER THE PAST SEVERAL DAYS AND ARE SUSCEPTIBLE TO FLASH FLOODING AND MUDSLIDES. ONCE THE FRONT CLEARS THE REGION...TEMPERATURES WILL COOL CONSIDERABLY AND CHANCES FOR PRECIPITATION WILL BE LESS. .LONG TERM...MONDAY THROUGH FRIDAY. UPPER TROF FINALLY MOVES EAST BY MONDAY WITH A COOL NORTHWESTERLY FLOW ALOFT BEHIND COLD FRONT. EXPECT WELL BELOW NORMAL TEMPERATURES MONDAY WITH A CHANCE OF SHOWERS IN CYCLONIC FLOW CONTINUING. GFS AND EUROPEAN MODELS KEEP SOUTHEAST IDAHO IN COOL PATTERN THROUGH NEXT WEEK WITH GFS ADVERTISING ANOTHER PACIFIC WAVE APPROACHING WEDNESDAY AND ACTUALLY CLOSING OFF ANOTHER 500 MILLIBAR LOW WEST OF IDAHO. THIS WILL KEEP SHOWERS GOING ALL WEEK. EUROPEAN MORE OPEN WITH WAVE...BUT SIMILAR IN THE CONTINUED COLD AND WET PATTERN. DID NOT CHANGE GRIDS WITH PRECIPITATION WITH A CHANCE OF SLIGHT CHANCE DAILY AND KEPT TEMPERATURES WITH WELL BELOW NORMAL HIGH TEMPERATURES THROUGH FRIDAY. GK && .AVIATION...EXPECT SHOWERS AND THUNDERSTORMS AT ALL TAF SITES FOR A LARGE CHUNK OF THIS EVENING AND SATURDAY. MAINLY VFR BUT UNDER HEAVIER SHOWERS WILL DROP TO MVFR CEILINGS AND VISIBILITIES. GK && .FIRE WEATHER...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST AGAIN TODAY WITH THE THREAT OF LOCALLY HEAVY RAIN...GUSTY WINDS AND HAIL. GIVEN THE EXTREMELY MOIST AIRMASS IN PLACE...FLASH FLOODING REMAINS POSSIBLE IN STEEPER TERRAIN AND WHERE THE GROUND IS ALREADY WELL SATURATED. WET CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...WHEN THE LARGE UPPER LOW ALONG THE CALIFORNIA COAST SHIFTS NORTHEAST PAST EASTERN IDAHO. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IDZ018-022>025-031- 032. &&
Hazardous weather outlook, Jun 5, 4:17 AM MDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 417 AM MDT FRI JUN 5 2009 IDZ017>025-031-032-061030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 417 AM MDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THROUGH TONIGHT ACROSS EASTERN IDAHO. THERE IS A THREAT OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING HEAVY RAIN...HAIL AND GUSTY WINDS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL CENTRAL AND SOUTHERN MOUNTAINOUS AREAS FOR THIS AFTERNOON AND TONIGHT. FOR MORE INFORMATION...PLEASE REFER TO FFAPIH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INTO NEXT WEEK. THE GREATEST THREAT WILL BE SATURDAY INTO SUNDAY. THE THREAT OF HEAVY RAIN IS POSSIBLE. HOWEVER...THE THREAT OF STRONG TO SEVERE STORMS WILL BE LESS THAN TODAY. THE THREAT OF RIVER/SMALL STREAM FLOODING MAY BECOME MORE OF AN ISSUE THAN FLASH FLOODING BY SUNDAY AND EARLY NEXT WEEK. MUCH COOLER WEATHER ARRIVES WITH TEMPERATURES COLD ENOUGH FOR SNOW AT NIGHT ON THE HIGHER PEAKS. NO SIGNIFICANT SNOWFALL IS FORECAST AT THIS TIME AND ANYTHING THAT FALLS WOULD MELT DURING THE DAYLIGHT HOURS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jun 5, 3:20 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
320 PM MDT FRI JUN 5 2009
IDZ017-052200-
LINCOLN ID-MINIDOKA ID-
320 PM MDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 400 PM MDT
AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOSHONE TO
HAZELTON..AND MOVING NORTH AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
OWINZA AND RICHFIELD...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 11429 4282 11377 4260 11388 4276 11393
4276 11404 4280 11405 4280 11433 4283 11437
4284 11436 4288 11441
TIME...MOT...LOC 2120Z 186DEG 15KT 4290 11433 4261 11406
HANKOSpecial weather statement, Jun 5, 3:23 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
323 PM MDT FRI JUN 5 2009
IDZ017-022-052215-
CASSIA ID-
323 PM MDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 415 PM MDT
AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF MARION..MOVING NORTHEAST AT 25
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...
MARION AND LOCUST...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4220 11425 4242 11411 4242 11407 4247 11407
4252 11404 4251 11401 4252 11399 4253 11398
4240 11360 4204 11394
TIME...MOT...LOC 2124Z 209DEG 21KT 4224 11408
HANKOSpecial weather statement, Jun 5, 3:58 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 358 PM MDT FRI JUN 5 2009 IDZ017-031-052245- LINCOLN ID-BLAINE ID- 358 PM MDT FRI JUN 5 2009 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BLAINE COUNTY IN CENTRAL IDAHO CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL IDAHO UNTIL 445 PM MDT AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RICHFIELD..MOVING NORTH AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... RICHFIELD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4334 11424 4323 11380 4285 11404 4299 11441 TIME...MOT...LOC 2158Z 194DEG 16KT 4300 11419 HANKO
Special weather statement, Jun 5, 4:14 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
414 PM MDT FRI JUN 5 2009
IDZ017-022-052300-
MINIDOKA ID-CASSIA ID-
414 PM MDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
SOUTHWESTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 500 PM MDT
AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
MARION TO 14 MILES SOUTH OF OAKLEY..AND MOVING SOUTH AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
MARION...
LOCUST...
OAKLEY AND BASIN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4202 11423 4241 11426 4242 11407 4250 11407
4253 11393 4276 11392 4276 11380 4201 11371
TIME...MOT...LOC 2214Z 348DEG 17KT 4242 11398 4203 11395
WYATTSpecial weather statement, Jun 5, 5:16 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 516 PM MDT FRI JUN 5 2009 IDZ017-022-060000- MINIDOKA ID-ONEIDA ID-CASSIA ID- 516 PM MDT FRI JUN 5 2009 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO EXTREME SOUTH CENTRAL MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO EXTREME SOUTHWESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO UNTIL 600 PM MDT AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF KEOGH..MOVING NORTH AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... KEOGH... MALTA... CONANT AND ELBA... IDAHOME AND ALBION... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4253 11376 4260 11320 4202 11299 4202 11358 TIME...MOT...LOC 2315Z 163DEG 37KT 4204 11328 HANKO
Special weather statement, Jun 5, 5:17 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
517 PM MDT FRI JUN 5 2009
IDZ017-020-031-032-060000-
LINCOLN ID-MINIDOKA ID-CUSTER ID-BUTTE ID-BLAINE ID-
517 PM MDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
EXTREME SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
SOUTHWESTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
NORTHERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 600 PM MDT
AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS 9 MILES SOUTHWEST OF PICABO..MOVING NORTH AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH AND
HEAVY RAIN ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MAGIC CITY...
PICABO...
CAREY...
GANNETT...
LAT...LON 4360 11382 4357 11380 4360 11378 4360 11327
4307 11342 4312 11459 4319 11458 4320 11438
4332 11440 4333 11453 4343 11454 4347 11451
4351 11458 4355 11459 4359 11468 4360 11467
TIME...MOT...LOC 2316Z 186DEG 19KT 4319 11416
HUSTONThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:01 PM MDT | Special Weather Statement | PIH | Butte | 44 min |
| Jun 4, 6:09 PM MDT | Special Weather Statement | PIH | Custer | 36 min |
| Jun 4, 7:13 PM MDT | Special Weather Statement | PIH | Butte, Jefferson | 62 min |
| Jun 5, 4:08 AM MDT | Flash Flood Watch | PIH | 50 hr | |
| Jun 5, 12:23 PM MDT | Special Weather Statement | PIH | Caribou | 22 min |
| Jun 5, 1:03 PM MDT | Special Weather Statement | PIH | Teton | 57 min |
| Jun 5, 2:32 PM MDT | Special Weather Statement | PIH | Power | 4 hr |
| Jun 5, 2:49 PM MDT | Special Weather Statement | PIH | Fremont | 41 min |
| Jun 5, 3:20 PM MDT | Special Weather Statement | PIH | Lincoln | 40 min |
| Jun 5, 3:23 PM MDT | Special Weather Statement | PIH | Cassia | 52 min |
| Jun 5, 3:58 PM MDT | Special Weather Statement | PIH | Lincoln | 47 min |
| Jun 5, 4:14 PM MDT | Special Weather Statement | PIH | Cassia | 46 min |
| Jun 5, 4:31 PM MDT | Severe Thunderstorm Warning | PIH | Lincoln | 33 min |
| Jun 5, 5:16 PM MDT | Special Weather Statement | PIH | Cassia | 44 min |
| Jun 5, 5:17 PM MDT | Special Weather Statement | PIH | Blaine | 43 min |
| Jun 5, 5:49 PM MDT | Special Weather Statement | PIH | Bingham, Blaine, Butte, Cassia, Jefferson, Minidoka and 2 more | 86 min |
Nearby
Flash Flood Warnings in Idaho, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.